MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL K LARGE ARCH.

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE PERINATAL K LARGE ARCH.
Model Number 867061
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A remote service engineer (rse) spoke to the customer and determined that there were visuals alarms, but the staff was unable to hear alarms at the workstation.The rse logged into int and noticed the last reboot was 332 days.It had rebooted the workstation several times.The rse logged into das and noticed it had been up 332 days rds1 222 days.Customer allowed the rse to reboot the das server mh-obtvdas20 while on the phone with approval from the customer.After the reboot, the alarm was still not working.The rse informed the customer that install.Asp may need to be installed.After installation of.Asp, the customer was able to hear alarms and see the alarm bell in top right corner.The device was operational after installing the.Asp software.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
The customer reported that the staff has visuals alarms but unable to hear alarms.The device was in use on patient at time of event, there was no adverse event reported.

Brand Name
INTELLISPACE PERINATAL K LARGE ARCH.
Common Device Name
INTELLISPACE PERINATAL K LARGE ARCH.
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18896597
Report Number9610816-2024-00146
Device Sequence Number20730141
Product Code HGM
UDI-Device Identifier00884838084483
UDI-Public00884838084483
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K173941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867061
Device Catalogue Number867061
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown